MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC GT:SERIES X .06 030/25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC GT:SERIES X .06 030/25MM; FILE, PULP CANAL, ENDODONTIC
Catalog Number SXR0603025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that gt:series x.06 030/25mm file broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury.This is the 1 of 2 complaints.
 
Additional Manufacturer Narrative
Investigation results: return: customer returned 4x files in original cassette pack.All 4 files were checked under microscope and found no manufacturing marks or defects.Files were measured using (b)(4) (calibration date 8/16/2023) for d.5, d2, d4.7, d7.5, d11 and wire size and all files passed.File lands were measured using (b)(4) (calibration date 1/26/2024) and all files passed.See attached inspection forms.Engineering advised as no further testing required as sealed returned product meets specifications.Dhr: nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.Failure mode: broken during use.Root cause: no defect proven.Conclusion code: no failure found.

Brand Name
GT:SERIES X .06 030/25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key18511006
Report Number2320721-2024-00003
Device Sequence Number6991151
Product Code EKS
UDI-Device IdentifierD716SXR06030251
UDI-PublicD716SXR06030251
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSXR0603025
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/12/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer01/12/2024
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown